Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBABILITY LAW")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3620

  • Page / 145

Export

Selection :

  • and

SPECTRAL THEORY OF BANACH SPACE OPERATORS: CK-CLASSIFICATION, ABSTRACT VOLTERRA OPERATORS, SIMILARITY, SPECTRALITY, LOCAL SPECTRAL ANALYSISKANTOROVITZ S.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; VOL. 1012; 179 P.; BIBL. 49 REF.Serial Issue

ALGEBRAIC GEOMETRY. PROCEEDINGS OF THE THIRD MIDWEST ALGEBRAIC GEOMETRY CONFERENCE HELD AT THE UNIVERSITY OF MICHIGAN, ANN ARBOR, USA, NOVEMBER 14-15, 1981DOLGACHEV I ED.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; VOL. 1008; V-138 P.; BIBL. DISSEM.Conference Paper

ON THE DISCRETE ANALOG OF MARSHALL-OLKIN'S DISTRIBUTIONAZLAROV TA; VOLODIN NA.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 17-23; BIBL. 4 REF.Conference Paper

CHARACTERIZATIONS OF THE BIVARIATE EXPONENTIAL DISTRIBUTION AND MARSHALL-OLKIN DISTRIBUTION AND STABILITYOBRETENOV A; RACHEV S.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 136-150; BIBL. 7 REF.Conference Paper

DISCRETIZATION IN THE PROBLEMS OF STABILITY OF CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTIONKLEBANOV LB; MELAMED JA.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 110-122; BIBL. 9 REF.Conference Paper

HYPERERLANG APPROXIMATION OF PROBABILITY DISTRIBUTIONS ON (0,INFINI) AND ITS APPLICATIONANICHKIN SA.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 1-16; BIBL. 9 REF.Conference Paper

ON STABILITY ESTIMATION OF CERTAIN CHARACTERISATION OF THE EXPONENTIAL DISTRIBUTIONHOHLOV YS.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 32-37; BIBL. 4 REF.Conference Paper

SEVERAL REMARKS ON APPLICATIONS OF ONE APPROACH TO STUDIES OF CHARACTERIZATION PROBLEMS OF POLYA'S THEOREM TYPESIGANOV I.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 227-237; BIBL. 18 REF.Conference Paper

ON A PROPERTY OF THE F DISTRIBUTIONCROFTS AE JR.1982; TRABAJOS DE ESTADISTICA Y DE INVESTIGACION OPERATIVA; ISSN 0041-0241; ESP; DA. 1982; VOL. 33; NO 2; PP. 110-111; BIBL. 2 REF.Article

UNA NOTA SULLE DISTRIBUZIONI DAGLI ERRORI DI PROPORZIONE CON PARTICOLARE RIGUARDO ALLA DISTRIBUZIONE CORRISPONDENTE ALLA PRIMA LEGGE DEGLI ERRORI ADDITIVI DI LAPLACE = UNE NOTE SUR LES DISTRIBUTIONS DES ERREURS DE PROPORTION ET EN PARTICULIER SUR LA PREMIERE LOI DES ERREURS ADDITIVES DE LAPLACEVIANELLI S.1982; STATISTICA; ISSN 0390-590X; ITA; DA. 1982; VOL. 42; NO 3; PP. 371-380; ABS. ENG/FREArticle

ON AN INEQUALITY SATISFIED BY THE GAMMA FUNCTION AND ITS LOGARITHMIC DERIVATIVESRAJA RAO B.1981; METRON (ROVIGO); ISSN 0026-1424; ITA; DA. 1981 PUBL. 1982; VOL. 39; NO 3-4; PP. 125-131; BIBL. 9 REF.Article

RAO'S DISTANCE MEASUREATKINSON C; MITCHELL AFS.1981; SANKHYA, SER. A; ISSN 0581-572X; IND; DA. 1981; VOL. 43; NO 3; PP. 345-365; BIBL. 19 REF.Article

PROPIEDADES DE LAS FUNCIONES DE MEDIAS DE LAS DISTRIBUCIONES TRUNCADAS = PROPRIETES DES FONCTIONS DE MOYENNES DES DISTRIBUTIONS TRONQUEESZOROA P; RUIZ GOMEZ JM.1981; TRAB. ESTAD. INVEST. OPER.; ISSN 0041-0241; ESP; DA. 1981; VOL. 32; NO 3; PP. 94-134; ABS. ENG; BIBL. 5 REF.Article

ON THE QUADRATIC DERIVATIVE OF EXPONENTIAL PROBABILITIESRUBLIK F.1980; APL. MAT.; CSK; DA. 1980; VOL. 25; NO 4; PP. 267-272; ABS. CZE; BIBL. 7 REF.Article

ON CHARACTERIZATIONS OF THE UNIFORM DISTRIBUTION BASED ON IDENTICALLY DISTRIBUTED SPACINGSHUANG JS; ARNOLD BC; GHOSH M et al.1979; SANKHYA, SER. B; ISSN 0581-5738; IND; DA. 1979; VOL. 41; NO 1-2; PP. 109-115; BIBL. 6 REF.Article

HYPERBOLIC DISTRIBUTIONS AND DISTRIBUTIONS ON HYPERBOLAEBARNDORFF NIELSEN O.1978; SCAND. J. STATIST.; SWE; DA. 1978; VOL. 5; NO 3; PP. 151-157; BIBL. 22 REF.Article

TWO GENERALIZATIONS OF THE BINOMIAL DISTRIBUTIONALTHAM PME.1978; APPL. STATIST.; GBR; DA. 1978; VOL. 27; NO 2; PP. 162-167; BIBL. 5 REF.Article

CONSIDERAZIONI SULLE IPOTESI PROFONDE DELLA DISTRIBUZIONE BETA = QUELQUES CONSIDERATIONS SUR LES HYPOTHESES PROFONDES DE LA DISTRIBUTION BETACONSTANTINI D.1978; STATISTICA; ITA; DA. 1978; VOL. 38; NO 3; PP. 313-322; ABS. ENG/FREArticle

AN ASYMPTOTIC EXPANSION FOR THE TAIL AREA OF THE T-DISTRIBUTION.SOMS AP.1976; J. AMER. STATIST. ASS.; U.S.A.; DA. 1976; VOL. 71; NO 355; PP. 728-730; BIBL. 7 REF.Article

COMPLEX ZEROS OF ANALYTIC FUNCTIONSBOTTEN LC; CRAIG MS; MCPHEDRAN RC et al.1983; COMPUTER PHYSICS COMMUNICATIONS; ISSN 0010-4655; NLD; DA. 1983; VOL. 29; NO 3; PP. 245-259; BIBL. 6 REF.Article

A PROPERTY OF THE YULE DISTRIBUTION AND ITS APPLICATIONSXEKALAKI E.1983; COMMUNICATIONS IN STATISTICS. THEORY AND METHODS; ISSN 0361-0926; USA; DA. 1983; VOL. 12; NO 10; PP. 1181-1189; BIBL. 10 REF.Article

DISPERSIVE ORDERING OF DISTRIBUTIONSSHAKED M.1982; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 2; PP. 310-320; BIBL. 6 REF.Article

PHOTOELECTRON COUNTING PROBABILITIES FOR NON-CLASSICAL FIELDSWALLS DF; MILBURN GJ; CARMICHAEL HJ et al.1982; OPT. ACTA; ISSN 0030-3909; GBR; DA. 1982; VOL. 29; NO 9; PP. 1179-1182; ABS. FRE/GER; BIBL. 16 REF.Article

DIE CHARAKTERISIERUNG DER NORMALVERTEILUNG NACH GAUSS = CARACTERISATION DE LA LOI NORMALE SELON GAUSSFINDEISEN P.1982; METRIKA; ISSN 0026-1335; AUT; DA. 1982; VOL. 29; NO 1; PP. 55-63; BIBL. 21 REF.Article

TABLES OF THE CUMULATIVE NON-CENTRAL CHI-SQUARE DISTRIBUTION. IIHAYNAM GE; GOVINDARAJULU Z; LEONE FC et al.1982; MATHEMATISCHE OPERATIONSFORSCHUNG UND STATISTIK. SERIES STATISTICS; ISSN 0323-3944; DDR; DA. 1982; VOL. 13; NO 4; PP. 577-634; ABS. GER/RUSArticle

  • Page / 145